# SDR DALA2024040203973

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 60,479 hours, 26,603 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0968B
- Condition: Faulted
- Location: Te Flaps
- Part time: 27,381 hours, 11,551 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5653 - FCNT/DE - DUE TO T/E FLAP ASYMMETRY. CORRECTIVE ACTION: REPLACED LEFT FLAP POSITION TRANSMITTER.
